MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL MM48; PROSTHESIS, HIP, SEMI-CONS, UNCEMENTED, METAL/POLY, POROUS

SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL MM48; PROSTHESIS, HIP, SEMI-CONS, UNCEMENTED, METAL/POLY, POROUS
Model Number 71335548
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was participating on the "(b)(6) study" and underwent a revision surgery of the head, shell and liner due to unknown reasons.
 
Additional Manufacturer Narrative
Additional information: d4, h4.
 
Additional Manufacturer Narrative
Reviewing the information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The information states that this incident was already reported under the report number 1020279-2019-03642, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
R3 3 HOLE ACET SHELL MM48
Common Device Name
PROSTHESIS, HIP, SEMI-CONS, UNCEMENTED, METAL/POLY, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9375609
Report Number1020279-2019-04155
Device Sequence Number458199
Product Code MBL
UDI-Device Identifier03596010598226
UDI-Public03596010598226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71335548
Device Catalogue Number71335548
Device Lot Number17JM04359
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer01/14/2020
01/14/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date01/15/2020
02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;